I have been taking Femara for two years and I get an epoxy smell, glue like smell, just before headache arrives... these headaches are debilating to say the least, three days or so, and I cannot function...
Hello ezzie. Headaches are a common, normal side effect to taking Femara. However, a on rush of a sudden, severe headache(s) is considered to be a serious side effect to taking the drug. I would mention your headaches to your doctor and see what she/he has to say. Best of wishes and health to you, pledge
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 4 answers
Does femara loose its punch after 5 years... Im afraid to go off or it (cancer) breast may have come
Posted 19 Jun 2010 • 1 answer
Posted 28 Jun 2010 • 1 answer
Posted 29 Sep 2013 • 3 answers
Posted 10 May 2014 • 1 answer